# SDR CALA2014040390762

- Difficulty date: April 2, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 90,516 hours, 14,430 cycles
- Engine: Pwa PW4060
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB LT OTBD INTERMEDIATE PIVOT PIN FITTING PN 148T2708-6 FOUND WITH ELONGATED HOLES & TOOLING MARKS.  INCORRECT ATTACH FASTENERS IDENTIFIED.  REPAIRED FITTING IAW REO G17299 REV A & ECRA 5380-01106.  THIS IS A CAT A MINOR REPAIR, DTE APPROVAL STATUS STAGE 1,2 & 3.  NO SUPPLEMENTAL INSP REQUIRED.
